Prazosin is the only thing that keeps my every-night nightmares under control, but about half the nights I take it, it makes my heart point terribly. I can't find out why it does this, or if it's something that might go away over time. I've taken it for several months now.
If you think it's the prazosin that is the couse of you heart pounding You should go back to your doctor immediately. It's not something you just put up with get it checked.
I take 2mg prazosin before bed, my heart sometimes "pounds" for a few mins IF I get up... and this is because it's supposed to relax your body and mind.. it can cause drowsiness (side effect) and if I stay up or get up and walk around, I feel like my brain gets confused and my heart starts to pump more blood to wake me up more. You're supposed to go to sleep right away. However, it's best to tell your dr about this if you feel unwell
- Prazosin Information for Consumers
- Prazosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prazosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Mar 2019 • 9 answers
Updated 27 Aug 2018 • 3 answers
Updated 11 Apr 2014 • 1 answer
Updated 21 Apr 2016 • 1 answer
Updated 8 Jan 2019 • 1 answer